bones-icon
Could ozovas f cause back pain
My mother is 43 years old . She is having severe back pain.  she is taking oflox oz and clingen forte for past 2 days. And she is  also taking ozovas f for last 5 days. Is it due to the medicines?? Otherwise what could cause back pain?
114 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

It is very unlikely that these would cause backache. This treatment is being suggested on bases of the information provided. However I would like to examine & investigate the patient  in detail. Control  Hypertension, Diabetes or any other metabolic disorder, if there's any. Any way it may be tried, --. Dolokind Plus (Mankind) [Aceclofenac100 mg +Paracetamol 350 mg] 1 tab. OD & SOS. X 5 days. --. Caldikind plus  (Mankind) 1 tab OD x 10 days. (You may need help of your local doctor to get these medicines.) --. Fomentation with warm water. Let the part not be exposed to cold air. --. Sleep on a hard bed with soft bedding. --. Use no pillow under the head. --. Avoid painful acts & activities. -- .Do mild exercises for spine and hips. --.(Take help of a  physiotherapist). --Do not ignore, let it not become beginning of a major problem. --Do ask for a detailed treatment plan. Kindly make sure, there is no allergy to any of these medicines. --For emergency treatment visit nearest hospital. --Wish you a quick recovery & good health. --I hope, I have solved your problem to your satisfaction.  Dr N C Gupta MS (ortho)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.